RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 6, Pages 1287–1290 (Mi dan39102)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Imbedding of compact Hausdorff spaces in the Tychonoff cube and extending mappings from subsets of a product

L. È. Mednikov

Lomonosov Moscow State University

Full text: PDF file (571 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 27.12.1974

Citation: L. È. Mednikov, “Imbedding of compact Hausdorff spaces in the Tychonoff cube and extending mappings from subsets of a product”, Dokl. Akad. Nauk SSSR, 222:6 (1975), 1287–1290

Citation in format AMSBIB
\Bibitem{Med75}
\by L.~\`E.~Mednikov
\paper Imbedding of compact Hausdorff spaces in the Tychonoff cube and extending mappings from subsets of a product
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 6
\pages 1287--1290
\mathnet{http://mi.mathnet.ru/dan39102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0428263}
\zmath{https://zbmath.org/?q=an:0334.54005}


Linking options:
  • http://mi.mathnet.ru/eng/dan39102
  • http://mi.mathnet.ru/eng/dan/v222/i6/p1287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. È. Mednikov, “Homeomorphisms of $Z$-sets in a Tikhonov cube”, Russian Math. Surveys, 39:3 (1984), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:16
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019